Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

MAOI overdose

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
i wont go into details but i accidently overdosed on MAOI's yesterday, and i'm just worried about the long term effects (if any) this will have on my body, does anyone know? im also quite worried because i was convulsing very violently and my head got shaken about quite a bit and i had a severe headache this morning, would this have damaged my brain at all? i don't mean to sound stupid or anything, im just quite dazed at the moment and i'm not really sure what i should do. :crying:

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Did you go to hospital yesterday?

    How did you "accidentally" overdose?
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    dunno what they are, but get yourself seen to
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Ballerina wrote:
    dunno what they are, but get yourself seen to
    What in the hell is the use of that post?
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Kentish wrote:
    Did you go to hospital yesterday?

    How did you "accidentally" overdose?

    well i had been royally stupid and trusted one of my friends, as we were supposed to take a drug called iowaska, but before that he told me i had to take some MAOIs to stop the enzymes from breaking down the chemicals in my brain so that it would have more of an effect. Only he managed to cock up the dosage and gave me too much, so lots of vomiting and covulsions ensued, and as i didn't have any clue what was going on i wasn't really able to get myself to hospital. My friends were fine although they were too scared at what was happening to me to call an ambulance :yeees:. Needless to say i wasn't very happy with them or myself this morning.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Kentish wrote:
    What in the hell is the use of that post?


    well she's right in that they need to get to the doctors/a&e isn't she?
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    well she's right in that they need to get to the doctors/a&e isn't she?
    I can't see what her post adds to the thread.

    *subzero* I think you've been lucky, but obviously if the symptoms persist, you should speak to your GP or whoever presribed the MAOI.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    :) thankyou for your advice kentish
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Be careful with MAOI's. People taking them regular even need to cut certain foods from their diet when taking them, cheese is one of them im sure, get checked out to be sure.

    Ballerina-MAOI's are anti depressants
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Sikorah wrote:
    Be careful with MAOI's. People taking them regular even need to cut certain foods from their diet when taking them, cheese is one of them im sure, get checked out to be sure.

    Ballerina-MAOI's are anti depressants

    They are an old form of anti-depressant which has been over taken almost completely by SSRI's (prozac et al).

    Because of their action they can react badly to a lot of things, you should be careful of your diet and never mix it with other drugs if you are taking a prescription for them.

    However, in this case you are attempting to make DMT orally active by the sound of it, for this you do need an MOAI, but not a big dose. With things like this, dont just trust your mate, make sure you research and check all the doses yourself, its important.

    I'm guessing the symptoms you experienced were because of a spike in blood pressure, which is the common side effect from MOAI, this would explain the headache. Be careful this can really dangerous.
Sign In or Register to comment.